# SDR REXA2012081701277

- Difficulty date: August 17, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 18,394 hours, 15,861 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 4145,  RECEIVED GEAR DISAGREE ON GEAR EXTENSION.  QRH COMPLETED FOR GEAR UP DISAGREE AND HYD 3 LOW PRESSURE CAUTION GEAR EXTENDED AND LOCKED WITH MANUAL EXTENSION.  HYD 3 SHOWED LESS THAT 5 PERCENT FLUID AND ZERO PRESSURE.  EMERGENCY DECLARED AND COMPLETED NORMAL LANDING.  REPLACED LEFT HYDRAULIC PUMP NR 3A IAW AMM 29-12-03.  REPLACED RIGHT HYDRAULIC PUMP NR 3B IAW AMM 29-12-03.  OPS AND LEAK CHECKED GOOD.  BLEED HYDRAULIC SYSTEM NR 3 IAW AMM 29-10-00.  COMPLETED INSPECTION OF HYDRAULIC SYSTEM NR 3 IAW AMM 05-51-34.  COMPLIED WITH PA 05-018G.  GEAR DISAGREE CAUSED BY HYDRAULIC SYSTEM NR 3 FLUID LOSS.  ALL CHECKED GOOD.
